MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Catalog Number 940023
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported that the porous coating was out of tolerance and resulted in an unsatisfactory scratch fit.There was also loosening of the femoral component at the bone to implant interface.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, will be filed as appropriate.

Brand Name
SIG C/R POROCOAT FEM RT SZ 3
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8146443
Report Number1818910-2018-77635
Device Sequence Number2266971
Product Code JWH
UDI-Device Identifier10603295223474
UDI-Public10603295223474
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K062654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Catalogue Number940023
Device Lot NumberHT1289
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR